Posted by: Monz | 2009-02-19

Femodene= PAIN

Hello Doc,

it' s a bit late but compliments of the season!

I got a prescription from my doctor for Femodene, but after three months I' ve stopped taking it.

About a month in, I started getting a sharp pain in my stomach. Later on I got more and more pains- EXTREMELY sharp pain. I read in the booklet that Femodene can cause gall stones so I stopped.

I just want to know what else you would recommend?

Thank you very much!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

What you describe is not typical of gallstones. If the pain occurs at certain times of the month, it could be ovulation pain. Most of the Pills have similar side effects and gallstones is a very rare side effect. Femodene is as good as any of the other pills.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: help | 2009-02-20

I would recommend Gynaguard. it worked better than the other treatments.

Reply to help

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.